# SDR DL72S970454

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK, .75 INCH CRACK IN VERTICAL STABILIZER S-9 AT FOURTH BULKHEAD ABOVE CRAWL-WAY OPENING.  REPAIRED PER MM 55-30-0.
